# SDR 2006FA0001102

- Difficulty date: September 4, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- Aircraft: N354UA
- Make and model: Boeing 737322
- Aircraft serial: 24360
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 69738243
- Condition: Loose
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF NR: ATC0712) DURING AN A-CHECK INSPECTION OF RT WING LEADING EDGES.  THE OB TRACK ATTACHMENT BOLT ON THE NR 6 SLAT WAS FOUND TO BE LOOSE AND ALSO THE SPLIT PIN WAS MISSING.  A NON ROUTINE CARD, WO 3956/06 HAS BEEN RAISED TO FIT THE SPLIT PIN AND RECTIFY THE DEFECT.  A CONFIDENCE CHECK HAS BEEN CARRIED OUT ACROSS ALL THE LEADING EDGE ATTACHMENTS FOR THE FLAP TRACKS.  IN ADDITION ALL FLYING CONTROLS AND TRAILING EDGE FLAPS HAVE BEEN INSPECTED FOR CORRECT LOCKING AND FITMENT.  NO OTHER LOCKING OR ASSY DEFECTS WERE FOUND.  (K)
